Journal of Mathematics and Statistics

On Cesáro means for Fox-Wright functions

Maslina Darus and Rabha W. Ibrahim

DOI : 10.3844/jmssp.2008.156.160

Journal of Mathematics and Statistics

Volume 4, Issue 3

Pages 156-160

Abstract

The polynomial approximants which retain the zero free property of a given analytic function involving fox-wright function in the unit disk U: = {z: |z|<1} is found. The convolution methods of a geometric function that the Cesáro means of order μ retains the zero free property of the derivatives of bounded convex functions in the unit disk are used. Other properties are also established.

Copyright

© 2008 Maslina Darus and Rabha W. Ibrahim. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.